MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET
Catalog Number MC330716
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.
 
Event or Problem Description
The event involved the following medical device: 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave¿ clear, spiros¿ w/red cap, dual check valve, 1.2 micron filter, luer lock.The 1.2 micron filter in the iv set was leaking despite a new lot #.Leakage occurred at various hang times during patient use.All solutions running were parenteral nutrition.The sets failed multiple times.There was no harm to the involved patient.
 
Additional Manufacturer Narrative
Complaint of leaks on item number mc330716 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history record was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24259328
Report Number9617594-2026-00066
Device Sequence Number9513637
Product Code FMG
UDI-Device Identifier00887709127364
UDI-Public(01)00887709127364(17)300901(10)14613656
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330716
Device Lot Number14613656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARENTERAL NUTRITION, MFR UNK
Patient SexUnknown